<  Back to the Polytechnique Montréal portal

Shear-wave velocities, anisotropy and splitting in high-grade mylonites

Shaocheng Ji and Matthew H. Salisbury

Article (1993)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/47817/
Journal Title: Tectonophysics (vol. 221, no. 3)
Publisher: Elsevier
DOI: 10.1016/0040-1951(93)90173-h
Official URL: https://doi.org/10.1016/0040-1951%2893%2990173-h
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:49
Cite in APA 7: Ji, S., & Salisbury, M. H. (1993). Shear-wave velocities, anisotropy and splitting in high-grade mylonites. Tectonophysics, 221(3), 453-473. https://doi.org/10.1016/0040-1951%2893%2990173-h

Statistics

Dimensions

Repository Staff Only

View Item View Item